# SDR 07FDEA00938

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Longeron
- Condition: Bent
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ACCESS DOOR LT/RT LOWER LONGERON, OLD BENT REPAIR.  REPAIR WAS PERFORMED BY CUT OUT AND INSTALLATION OF NEW LONGERON SECTION.
